Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A note on the convolution of probability measures


Author: Errol Caby
Journal: Proc. Amer. Math. Soc. 99 (1987), 549-554
MSC: Primary 28C10
MathSciNet review: 875395
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Simple proofs of the continuity of the convolution of measures for certain topologies are presented. In addition, results on the compactness of probability measures and on infinite convolutions of probability measures are obtained.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28C10

Retrieve articles in all journals with MSC: 28C10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1987-0875395-9
PII: S 0002-9939(1987)0875395-9
Keywords: Uniform space, uniform measures, tight measures, $ \tau $-smooth measures
Article copyright: © Copyright 1987 American Mathematical Society